advertisement
Question
Posted by: Anonym | 2008-10-30

Why...?

I' m Schizo and are suppose to drink meds but decided to discontinue it due to the possible side effects and no I don' t need it cause I' m really feeling great. My question is when I' m stressed (my daugther is sick and luckely in hospital now) I shiver alot and I swear at my husband like you can' t believe cause I knew the dr. misdaignosed and I struggeled to convince him to get a second opinion, anyway might I not respond like that he might just left things at is. I realy feel bad afterwards but not as bad as I would if something should happen to my children. Why do I shiver like it is it cause I used anti-pshychotis meds for 6 years non stop?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It should be up to you to get a second opinion when you wish it, and should not be up to a doctor to approve or disapprove of that. And I would think it would be ise to get such a second opinion from another psychiatrist right now --- both to check the original diagnosis in a fresh assessment, and to analyze and diagnose this new complaint of "shivering" --- there are a number of different possible explanations for "shivering" or trembling, and some would deserve special management, and might need more urgent attention. So do see a fresh shrink, and let us know here on the forum what they suggest

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement